×

zbMATH — the first resource for mathematics

Su certe teorie non enumerabili. (Sulle limitazioni dei sistemi formali. I.). (Italian) Zbl 0286.02051

MSC:
03B99 General logic
03F99 Proof theory and constructive mathematics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Craig, W., On axiomatizability within a system, Jour. of Symb. Logic, 18, 30-32 (1953) · Zbl 0053.20101
[2] Feferman, S., Arithmetization of metamathematics in general setting, Fund. Math., 49, 35-92 (1960) · Zbl 0095.24301
[3] Gold, E. M., Limiting recursion, Jour. of Symb. Logic, 18, 28-48 (1965) · Zbl 0203.01201
[4] Mangione, C., Su alcune questioni connesse con i principi di riflessione, Symp. Math. dell’Ist. Naz. di Alta Mat., 5, 189-201 (1971)
[5] E. Mendelson,Introduction to mathematical logic, New York (1964). · Zbl 1173.03001
[6] Putnam, H., Trial and error predicates, Journ. of Symb. Logic, 18, 49-57 (1953) · Zbl 0051.00504
[7] H. Rogers,Theory of recursive functions and effective computability, New York (1967). · Zbl 0183.01401
[8] Smart, J. J., Gödel’s Theorem, Church’s Theorem, and Mechanisms, Synthese, 13, 105-110 (1961) · Zbl 0104.24203
[9] J. J. Smart,Philosophy and scientific realism, London (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.